# SDR QMLA2009111709042

- Difficulty date: November 17, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N116SK
- Make and model: Pilats PC12
- Aircraft serial: 116
- Aircraft time: 4,788 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 9787329015
- Condition: Intermittent
- Location: Flap Sys
- Part time: 4,788 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS SET AT 15 DEGREES FOR NORMAL TAKEOFF ACCORDING TO PC12 SOP.  AFTER LIFTOFF AND PASSING 100 KNOTS, FLAPS WERE SELECTED TO ZERO.  SHORTLY AFTER MOVING FLAP HANDLE, SINGLE CHIME SOUNDED AND "FLAPS" AND "PUSHER" CAWS LIGHTS ILLUMINATED.  LOOKED AT FLAP POSITION INDICATOR AND NOTICED FLAPS HAD ONLY MOVED ABOUT HALF WAY TO ZERO.  THE PILOT CONTACTED TOWER ABOUT THE PROBLEM AND DECLARED AN EMERGENCY.  PILOT MADE LT TRAFFIC PATTERN FOR RUNWAY AND LANDED WITHOUT INCIDENT.  MX WAS CONTACTED AFTER UNLOADING PASSENGERS.  MX RESET FLAP SYS AND PUT ACFT BACK INTO SERVICE.  THIS IS THE 3RD OCCURRENCE IN 3 MONTHS WITH THIS PARTICULAR SYS.  ALL 3 TIMES, THE SYS WAS RESET BY MX BECAUSE THEY COULD NOT DUPLICATE THE MALFUNCTION.
